Friday, November 11, 2011

Steroid Withdrawal, Muscle Pain and Notes on an Adrenal Crisis

My muscles are spasming enough that when I raised my hands to put mousse in my hair the other day, my pec spasmed until it sprained itself.

Yes, I am now beating myself up.

Then there are the sustained contractions in my feet, calves,forearms and diaphragm. If I hadn't had them before, I would be terrified. It feels like you're becoming a statue, trying to breathe through stone.

Thank God for Advil.

Made it down to 10mg. It's been a little dodgy. The hubby startled me and my body immediately became short of breath. It was weird.

Tomorrow, down to 5mg. Then we see how that goes. If it goes well, I'm stopping. Can not wait get off this poison.

On the adrenal crisis front, I corresponded with an Addison's patient whose BP skyrockets during a crisis. I am beginning to suspect patients must go low just before they die/start to die. I bet there's a significant adrenaline response initially.

1 comment:

Thanks for your comment. I read all comments and do my best to respond to questions, usually in a new post.

If you have adrenal issues and want to connect with other patients the following message boards are wonderful resources:

http://www.mdjunction.com/forums/adrenal-insufficiency-discussions/general-support

http://www.addisonssupport.com/